# SDR QMLA2012101712168

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N222MN
- Make and model: Bell 222U
- Aircraft serial: 47534
- Aircraft time: 6,866 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 222031471015
- Condition: Cracked
- Location: Sta 340
- Part time: 6,866 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRFRAME ZONE 9, INSPECTION, FOUND MULTIPLE SMALL CRACKS IN AIRFRAME AND DOUBLERS ON THE TAIL ROTOR DIRECTIONAL SUPPORT LONGERONS FROM BS 340 TO 356 AND THE AFT SUPPORT FOR LONGERONS AT BS 356.  CRACKS ARE ON A PREVIOUSLY REPAIRED LOCATIONS ON THE LONGERONS AND THE AFT SUPPORT.
